フォロー
Pavlos Xenitidis
Pavlos Xenitidis
School of Mathematics, Computer Science & Engineering, Liverpool Hope University
確認したメール アドレス: hope.ac.uk
タイトル
引用先
引用先
Integrability and symmetries of difference equations: the Adler-Bobenko-Suris case
P Xenitidis
arXiv preprint arXiv:0902.3954, 2009
562009
Recursion operators, conservation laws, and integrability conditions for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Theoretical and Mathematical Physics 167, 421-443, 2011
532011
Symmetries and integrability of discrete equations defined on a black–white lattice
PD Xenitidis, VG Papageorgiou
Journal of Physics A: Mathematical and Theoretical 42 (45), 454025, 2009
472009
Second order integrability conditions for difference equations: an integrable equation
AV Mikhailov, P Xenitidis
Letters in Mathematical Physics 104, 431-450, 2014
442014
Reduction groups and related integrable difference systems of NLS type
S Konstantinou-Rizos, AV Mikhailov, P Xenitidis
arXiv preprint arXiv:1503.06406, 2015
372015
Cosymmetries and Nijenhuis recursion operators for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Nonlinearity 24 (7), 2079, 2011
352011
On the Lagrangian formulation of multidimensionally consistent systems
P Xenitidis, F Nijhoff, S Lobb
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
332011
Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions
A Tongas, D Tsoubelis, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 40 (44), 13353, 2007
332007
graded discrete Lax pairs and integrable difference equations
AP Fordy, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 50 (16), 165205, 2017
282017
A family of integrable nonlinear equations of hyperbolic type
A Tongas, D Tsoubelis, P Xenitidis
Journal of Mathematical Physics 42 (12), 5762-5784, 2001
252001
Symmetries and conservation laws of lattice Boussinesq equations
P Xenitidis, F Nijhoff
Physics Letters A 376 (35), 2394-2401, 2012
172012
Symmetries and conservation laws of the ABS equations and corresponding differential–difference equations of Volterra type
P Xenitidis
Journal of Physics A: Mathematical and Theoretical 44, 435201, 2011
172011
Determining the symmetries of difference equations
P Xenitidis
Proceedings of the Royal Society A 474 (2219), 20180340, 2018
122018
Darboux transformations with tetrahedral reduction group and related integrable systems
G Berkeley, AV Mikhailov, P Xenitidis
Journal of Mathematical Physics 57 (9), 2016
122016
Integrability aspects of a Schwarzian PDE
A Tongas, D Tsoubelis, P Xenitidis
Physics Letters A 284 (6), 266-274, 2001
92001
graded discrete Lax pairs and discrete integrable systems
AP Fordy, P Xenitidis
arXiv preprint arXiv:1411.6059, 2014
72014
Symmetries of ℤN graded discrete integrable systems
AP Fordy, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 53 (23), 2020
62020
Continuous symmetric reductions of the Adler–Bobenko–Suris equations
D Tsoubelis, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 42 (16), 165203, 2009
62009
graded discrete Lax pairs and Yang–Baxter maps
AP Fordy, P Xenitidis
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2017
52017
A discrete Darboux–Lax scheme for integrable difference equations
X Fisenko, S Konstantinou-Rizos, P Xenitidis
Chaos, Solitons & Fractals 158, 112059, 2022
32022
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20